# SDR SWAA2025032495545

- Difficulty date: February 12, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 65,617 hours, 39,129 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME BS 259.5 BETWEEN STRINGER 8R AND STRINGER 9R AT PASSENGER CABIN 2025-136683 <[01].  TOOL USED ON STEP 4 EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25; [02] REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA#25-153-00409 WIP1 AND EA# 25-153-00409; SEE INDIVIDUAL SIGNOFF BELOW.; [03] CERTIFIED REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA#25-153-00409 WIP1 AND EA# 25-153-00409; SEE INDIVIDUAL SIGNOFF BELOW.; [04] RII.  REPAIRED FRAME - WEB AT BSTA 259.5 - BTW WL 240 & WL 280 AND BTW RBL 20 AND RBL 50 IAW EA#25-153-00409 WIP1 AND EA# 25-153-00409; SEE INDIVIDUAL SIG NOFF BELOW.
